# SDR E07A20110708001

- Difficulty date: July 8, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N102EP
- Make and model: Emb EMB-500
- Aircraft serial: 50000102
- Aircraft time: 366 hours, 276 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 30332683000
- Part serial: MX733596
- Condition: Inoperative
- Location: Hyd System
- Part time: 366 hours, 276 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON REPOSITION FLIGHT, CREW HAD A HYD PUMP FAILURE.  THIS ALSO CAUSED THE BRAKE FAILED CAS MESSAGE TO ILLUMINATE.  THE CREW ELECTED TO FLY TO AIRPORT WHICH HAS A LONGER RUNWAY.  ON ROLL OUT CREW USED EMEREGANCY BRAKES CAUSING RT MAIN TO FLAT SPOT AND LOOSE ALL AIRPRESSURE.  INSTALLED NEW HYD PUMP AND 2 MAIN TIRES AND ACFT WAS RETURNED TO SERVICE.
